Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Hunger blondegirl47

Posted by moosh on March 27, 2003, at 19:01:51

In reply to Re: Hunger blondegirl47, posted by blondegirl47 on March 27, 2003, at 15:02:19

Hi, I just wanted to add my experience with Strattera and the whole eating thing, maybe it will help....I can totally understand what your going through. I have been on Strattera for 3 weeks now and I started off with 40mg once a day. I had the cravings so bad for fried greasy food I swear I would start to practically drool thinking about it...(I know, gross). I was not prepared for that side effect at all. I continued anyway and after 7 days on 40mg I went up to 80mg...the food cravings have completely subsided, and I don't have much interest in food at all actually...which is not common for me in general. However, I did get extremely irritable and moody and I seriously thought I was going to physically hurt my husband. That has also passed. As a whole Strattera has had the least amount of side effects so far than any other med I have been on. I feel good enough about it to stick it out and see what happens. I hope I could help. Good Luck


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:moosh thread:133458
URL: http://www.dr-bob.org/babble/20030325/msgs/213574.html